# SDR SWIA200414194

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT LBL 27.0 CRACKED AT 3 LOCATIONS INBOARD SIDE BETWEEN FS 574.0 TO 621.0, INBOARD WEB BUCKLED BETWEEN FS 574.0 TO FS 589.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED IAW CRJ SRM 51-42-06, 51-42-10, 51-42-21.
